Weighted Dirac combs with pure point diffraction

Baake M, Moody RV (2004)
Journal für die Reine und Angewandte Mathematik 573: 61-94.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Baake, MichaelUniBi; Moody, R. V.
Abstract / Bemerkung
A class of translation bounded complex measures, which have the form of weighted Dirac combs, on locally compact Abelian groups is investigated. Given such a Dirac comb, we are interested in its diffraction spectrum which emerges as the Fourier transform of the autocorrelation measure. We present a sufficient set of conditions to ensure that the diffraction measure is a pure point measure. Simultaneously, we establish a natural link to the cut and project formalism and to the theory of almost periodic measures. Our conditions are general enough to cover the known theory of model sets, but also to include examples such as the visible lattice points.
Erscheinungsjahr
2004
Zeitschriftentitel
Journal für die Reine und Angewandte Mathematik
Band
573
Seite(n)
61-94
ISSN
0075-4102
Page URI
https://pub.uni-bielefeld.de/record/1606803

Zitieren

Baake M, Moody RV. Weighted Dirac combs with pure point diffraction. Journal für die Reine und Angewandte Mathematik. 2004;573:61-94.
Baake, M., & Moody, R. V. (2004). Weighted Dirac combs with pure point diffraction. Journal für die Reine und Angewandte Mathematik, 573, 61-94.
Baake, M., and Moody, R. V. (2004). Weighted Dirac combs with pure point diffraction. Journal für die Reine und Angewandte Mathematik 573, 61-94.
Baake, M., & Moody, R.V., 2004. Weighted Dirac combs with pure point diffraction. Journal für die Reine und Angewandte Mathematik, 573, p 61-94.
M. Baake and R.V. Moody, “Weighted Dirac combs with pure point diffraction”, Journal für die Reine und Angewandte Mathematik, vol. 573, 2004, pp. 61-94.
Baake, M., Moody, R.V.: Weighted Dirac combs with pure point diffraction. Journal für die Reine und Angewandte Mathematik. 573, 61-94 (2004).
Baake, Michael, and Moody, R. V. “Weighted Dirac combs with pure point diffraction”. Journal für die Reine und Angewandte Mathematik 573 (2004): 61-94.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar